STDAsk.com is a online community where you can ask questions and receive answers about Sexually Transmitted Diseases.
+2 votes

So I was diagnosed with a genital wart about a month ago, and was advised to use Aldara 3 times a week, and come back in 1 month. I've just been back and the doctor said the wart has gone - good news right?

However, there is still a fairly large red patch on my penis, the doc said it was just scarring/irritation which will fade in time, but to me it looks like its still the wart as bits of it are raised slightly, and it doesn't look that much different from how it started, just slightly redder.

My question to you is, should I continue using the Aldara? It was my understanding from the medication pamphlet and the internet that it generally takes 10-12 weeks + for it to have any effect whatsoever... For what it's worth luckily cost is not a factor as I am in the UK, and I have a good supply of the stuff.

Please let me know your thoughts, this has been weighing heavy on my mind for a long time :/

NSFW pic attached

asked in Genital Warts/HPV by

1 Answer

+1 vote

In my experience, the best thing for the warts was apple cider vinegar. Just put a bit of it on a cotton ball, over the spot then cover with a bandaid. Do it for a few days and see if it clears it up. The stuff the doc gave me worked but left my stuff all red and inflamed, it hurt sooo bad all over. ACV will have less of that pain and redness.

Wish you the best

answered by
...